Ladies, thank you so much for your replies, I'm glad I'm not alone!
Yes, the patches are red and very dry, and like you both, I have my last T this week (thursday) so hoping that will be an end to it.
I literally applied moisturiser every couple of hours to calm my skin, it has helped sooth the redness but the dry scaly patches need more hydration to go I think.
Good luck to you both this week for your final chemo
Mine is not on face but on my lower back. When I told my onco, the first time he said chicken pox (the non spread one) not shringle as I have blisters. He prescribed 2 weeks Valacyclovir but did not work. The second time he said shringle, shringle at back and shringle near the shoulder. My immune system is not working so it came back. He prescribed the same med for another two weeks. This time i won't take any. It is obviously chemo rash. The rash usually dry out just before the next cycle and restart in next cycle. Also,this Thur will be my last T.
I’ve had exactly the same thing on T. About a week after infusion my face erupts in acne like spots and patches of dry skin. Like you I’ve been moisturising regularly but doesn’t seem to make much difference- it just about starts to clear up a bit when my next dose is due then starts all over again! When I mentioned it to my oncologist (not that I needed to tell him as you can plainly see the state of my face) he said it was due to the steroids. Thank god my last T is due this week!
After T no 2 I developed a rather fetching collection of red spots all over my cheeks and around my mouth. I'm assuming this is chemo rash as I've googled and it matches the images there. I've managed to calm them down by literally moisturising every few hours and wondered if anyone else has experienced the same rash and if this is the correct thing to do. I've usually got very greasy skin but chemo has dried me out and I now have a very wrinkled face and have aged by around 15 years
Next T is in a couple of days so I will ask if I have done the right thing but wanted to ask on here first, I can't be the only one with spotty cheeks!